# SDR CHQA201100461

- Difficulty date: November 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145865
- Aircraft time: 16,649 hours, 14,617 cycles
- Engine: Allsn AE3007A
- Engine time: 16,805 hours, 13,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 13579
- Condition: Discharged
- Location: Cabin
- Part time: 24,415 hours, 20,621 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHT STRIPS AT THE AFT OF THE CABIN AND THE LEFT OVERWING AND RIGHT OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER 4 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
